Alert archive / Ohio / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 144, NWS Wilmington, OH
NWS Wilmington, OH issued this severe thunderstorm warning at May 22, 2011, 7:05 PM EDT for Pike County, Ross County, Scioto County, Ohio. It was in force for 40 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 22, 2011, 7:05 PM EDT (23:05 UTC)
- Expired
- May 22, 2011, 7:45 PM EDT
- In force
- 40 min
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
Counties Pike County, OH, Ross County, OH, Scioto County, OH
The radar
The Cincinnati radar (KILN), 97 km from the middle of the area, began a volume at 23:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 22, 7:10 PM EDT | TSTM WND DMG | 1 Nw Lucasville, OH | TREES DOWN. |
| May 22, 7:28 PM EDT | TSTM WND DMG | Beaver, OH | TWO LARGE TREES SNAPPED...BOTH FALLING ON SEPARATE MOBILE HOMES...DESTROYING THE HOMES. SEPARATE LARGE TREE UPROOTED ALSO IN THE SAME AREA. |
| May 22, 7:30 PM EDT | HAIL 0.88 | Piketon, OH |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 5 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 11.1 hours before the alert went out and 96 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 460 J/kg
- Mixed-layer CIN
- -27 J/kg
- Mixed-layer LCL
- 720 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 16 m²/s²
- 0-3 km storm-relative helicity
- 4 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
098
WUUS51 KILN 222305
SVRILN
OHC131-141-145-222345-
/O.NEW.KILN.SV.W.0144.110522T2305Z-110522T2345Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
705 PM EDT SUN MAY 22 2011
THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
PIKE COUNTY IN SOUTHWEST OHIO...
SOUTHEASTERN ROSS COUNTY IN SOUTHWEST OHIO...
SCIOTO COUNTY IN SOUTHWEST OHIO...
* UNTIL 745 PM EDT.
* AT 703 PM EDT...RADAR INDICATED A LINE OF SEVERE THUNDERSTORMS
CAPABLE OF PRODUCING WINDS TO 60 MPH. THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM POPLAR GROVE TO NEW BOSTON...MOVING
EAST AT 50 MPH.
* LOCATIONS IMPACTED INCLUDE...
WHEELERSBURG...
SCIOTODALE...
KINCAID SPRINGS...
LUCASVILLE...
PIKE LAKE...
SOUTH WEBSTER...
PIKETON...
WAVERLY...
IN ADDITION...BEAR CREEK...ELM GROVE...LYRA...WAKEFIELD...PORTSMOUTH
REGIONAL AIRPORT...MINFORD...IDAHO AND BUCHANAN ARE NEAR THE PATH OF
THESE SEVERE THUNDERSTORMS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3875 8288 3872 8301 3897 8327 3901 8327
3905 8331 3911 8327 3922 8307 3921 8276
3918 8276 3916 8278 3896 8280 3894 8275
3886 8275 3885 8265 3875 8266 3874 8269
3871 8269 3866 8287
TIME...MOT...LOC 2305Z 251DEG 44KT 3902 8327 3874 8289
$$1 follow-up statement
432
WWUS51 KILN 222337
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
737 PM EDT SUN MAY 22 2011
OHC131-141-145-222345-
/O.CON.KILN.SV.W.0144.000000T0000Z-110522T2345Z/
PIKE OH-ROSS OH-SCIOTO OH-
737 PM EDT SUN MAY 22 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM EDT
FOR SCIOTO...SOUTHEASTERN ROSS AND EASTERN PIKE COUNTIES...
AT 733 PM EDT...RADAR CONTINUED TO INDICATE A LINE OF SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING WINDS TO 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM LINN TO 14 MILES EAST OF SOUTH
WEBSTER...MOVING EAST AT 50 MPH.
THESE STORMS WILL AFFECT MAINLY RURAL AREAS OF EASTERN PIKE...SCIOTO
AND SOUTHEASTERN ROSS COUNTIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3875 8288 3872 8301 3891 8321 3907 8313
3922 8307 3921 8276 3918 8276 3916 8278
3896 8280 3894 8275 3886 8275 3885 8265
3875 8266 3874 8269 3871 8269 3866 8287
TIME...MOT...LOC 2337Z 251DEG 44KT 3915 8279 3886 8241
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at May 22, 4:30 PM EDT, 2 hours 35 minutes earlier.
Area forecast discussion, May 22, 4:30 PM EDT, 2 hours 35 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WILMINGTON OH 430 PM EDT SUN MAY 22 2011 .SYNOPSIS... SHOWERS AND THUNDERSTORMS WILL BE PRESENT ACROSS THE AREA THIS EVENING IN THE WARM AND UNSTABLE AIRMASS. A FRONTAL BOUNDARY WILL APPROACH THE AREA ON MONDAY AND REMAIN ACROSS THE REGION FOR MOST OF THE WEEK. THIS WILL KEEP THUNDERSTORM CHANCES IN THE FORECAST THROUGH THE WEEK. && .NEAR TERM /UNTIL 6 AM MONDAY MORNING/... SHOWERS AND THUNDERSTORMS HAVE DEVELOPED IN A WARM AND UNSTABLE AIRMASS. EXPECT THESE THUNDERSTORMS TO CONTINUE OVER THE NEXT FEW HOURS HOWEVER GENERALLY EXPECT THEM TO DECREASE IN SEVERITY AND COVERAGE LATER THIS EVENING AROUND SUNSET. SOME ISOLATED ACTIVITY WILL STILL BE POSSIBLE. A SHORTWAVE WILL MOVE THROUGH DURING THE SECOND HALF OF THE NIGHT AND THEREFORE INCREASED PRECIPITATION CHANCES DURING THIS TIME FRAME. && .SHORT TERM /6 AM MONDAY MORNING THROUGH MONDAY NIGHT/... THIS AREA OF PRECIPITATION WILL MOVE OUT OF THE AREA DURING THE MORNING HOURS. HOW FAST THIS PRECIPITATION MOVES OUT OF THE AREA AND HOW MUCH RESIDUAL CLOUD COVER REMAINS WILL IMPACT AFTERNOON DEVELOPMENT. BELIEVE THAT STORMS WILL MOVE OUT OF THE AREA EARLY ENOUGH FOR THE ATMOSPHERE TO RECOVER BY THE LATE AFTERNOON HOURS. SEVERE THUNDERSTORMS WILL BE POSSIBLE DURING THE AFTERNOON AND EVENING HOURS ON MONDAY. MORE WIDESPREAD PRECIPITATION WILL BE POSSIBLE MONDAY NIGHT WITH THE FRONTAL BOUNDARY IN THE AREA. && .LONG TERM /TUESDAY THROUGH SUNDAY/... A COLD FRONT WILL LAY OUT ACROSS THE REGION ON TUESDAY AS A FAIRLY STRONG SHORT WAVE TREKS EASTWARD. THESE FACTORS WILL PROVIDE PLENTY OF FORCING FOR SHOWERS AND THUNDERSTORMS. AS THIS SHORT WAVE MOVES EAST DURING THE EVENING THE CHANCE OF RAIN SHOULD DIMINISH QUITE A BIT ALTHOUGH CANNOT TOTALLY RULE OUT SOME LINGERING SHOWERS. BREAK IN PRECIPITATION WILL BE SHORT-LIVED AS LIFT STARTS TO INCREASE AGAIN LATE TUESDAY NIGHT AND THEN OVERSPREAD THE AREA ON WEDNESDAY AS THE FRONT LIFTS BACK NORTH. SHOULD BE A GOOD CHANCE OF STORMS PARTICULARLY IN THE AFTERNOON AS THE AIR MASS BECOMES INCREASINGLY UNSTABLE SOUTH OF THE BOUNDARY. AN UPPER LEVEL LOW LOCATED IN THE MID MISSISSIPPI VALLEY AT MIDWEEK WILL SLOWLY OPEN UP AND LIFT THROUGH THE OHIO VALLEY AS ANOTHER CLOSED LOW DROPS IN FROM THE NORTHWEST. THERE WILL BE HIGH CHANCES OF PRECIPITATION UNTIL THE LEAD UPPER SYSTEM AND ASSOCIATED SURFACE LOW AND COLD FRONT MOVE THROUGH THE FORECAST AREA ON FRIDAY. TEMPERATURES WILL BECOME COOLER WITH A SUSTAINED CHANCE OF SHOWERS OVER THE WEEKEND AS THE SECOND UPPER LOW SAGS INTO THE REGION. && .AVIATION /20Z SUNDAY THROUGH FRIDAY/... SCATTERED SHOWERS AND THUNDERSTORMS EXPECTED MAINLY NORTHWEST OF A KLUK/KILN LINE UNTIL 00Z TODAY. CURRENTLY HAVE ONLY VFR CONDITIONS FORECAST...HOWEVER MAY NEED ADD TEMPOS TO REDUCE VISIBILITIES AND CEILINGS IF CURRENT THUNDERSTORMS TO THE WEST HOLD TOGETHER OR DEVELOP FURTHER. BY 12Z MONDAY...CHANCES FOR PRECIPITATION WILL INCREASE...WHICH WILL BRING A HIGHER CHANCE OF MVFR/IFR CONDITIONS. OUTLOOK...THUNDERSTORMS POSSIBLE THROUGH WEDNESDAY. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...NONE. KY...NONE. IN...NONE. && SYNOPSIS...NOVAK NEAR TERM...NOVAK SHORT TERM...NOVAK LONG TERM... AVIATION...LATTO
Hazardous weather outlook, May 22, 3:53 PM EDT, 3 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 353 PM EDT SUN MAY 22 2011 INZ050-058-059-066-073>075-080-KYZ089>100-OHZ060>063-070>073-077>082- 088-232000- WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO- SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT- PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-PREBLE-MONTGOMERY-GREENE- FAYETTE OH-BUTLER-WARREN-CLINTON-ROSS-HAMILTON-CLERMONT-BROWN- HIGHLAND-ADAMS-PIKE-SCIOTO- 353 PM EDT SUN MAY 22 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL OHIO AND SOUTHWEST OHIO. .DAY ONE...THIS AFTERNOON AND TONIGHT. SCATTERED THUNDERSTORMS HAVE DEVELOPED DUE TO A WARM AND UNSTABLE AIRMASS. SOME OF THESE STORMS WILL BE SEVERE THIS AFTERNOON AND THROUGH THE EARLY EVENING HOURS. THE MAIN THREATS FROM THESE STORMS WILL BE DAMAGING WINDS AND LARGE HAIL. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. MODERATE INSTABILITY ALONG WITH FAVORABLE SHEAR MAY LEAD TO ORGANIZED THUNDERSTORMS MONDAY AFTERNOON. SOME OF THESE STORMS MAY BECOME SEVERE WITH DAMAGING WINDS AND LARGE HAIL BEING THE MAIN THREATS. A FRONT WILL STALL OUT ACROSS THE REGION THIS WEEK WITH PERIODS OF THUNDERSTORMS EXPECTED TUESDAY THROUGH FRIDAY. DUE TO THIS REPEATED PERIOD OF THUNDERSTORMS WHICH MAY OCCUR THIS WEEK THERE IS A POTENTIAL FOR FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD REPORT SIGNIFICANT WEATHER CONDITIONS. OHZ026-034-035-042>046-051>056-064-065-074-232000- HARDIN-MERCER-AUGLAIZE-DARKE-SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI- CHAMPAIGN-CLARK-MADISON-FRANKLIN OH-LICKING-PICKAWAY-FAIRFIELD- HOCKING- 353 PM EDT SUN MAY 22 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL OHIO...MIAMI VALLEY OF OHIO AND WEST CENTRAL OHIO. .DAY ONE...THIS AFTERNOON AND TONIGHT. SCATTERED THUNDERSTORMS WILL BE PRESENT IN THE WARM AND UNSTABLE AIRMASS THIS AFTERNOON. THERE IS A SLIGHT RISK THAT A FEW OF THESE STORMS MAY BECOME SEVERE WITH DAMAGING WINDS AND LARGE HAIL BEING THE PRIMARY THREATS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. MODERATE INSTABILITY ALONG WITH FAVORABLE SHEAR MAY LEAD TO ORGANIZED THUNDERSTORMS MONDAY AFTERNOON. SOME OF THESE STORMS MAY BECOME SEVERE WITH DAMAGING WINDS AND LARGE HAIL BEING THE MAIN THREATS. A FRONT WILL STALL OUT ACROSS THE REGION THIS WEEK WITH PERIODS OF THUNDERSTORMS EXPECTED TUESDAY THROUGH FRIDAY. DUE TO THIS REPEATED PERIOD OF THUNDERSTORMS WHICH MAY OCCUR THIS WEEK THERE IS A POTENTIAL FOR FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD REPORT SIGNIFICANT WEATHER CONDITIONS.
In the hours before
Local storm report, May 22, 5:37 PM EDT, 1 hour 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
537 PM EDT SUN MAY 22 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0537 PM HAIL DENT 39.19N 84.66W
05/22/2011 M2.00 INCH HAMILTON OH TRAINED SPOTTER
&&Local storm report, May 22, 5:40 PM EDT, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
540 PM EDT SUN MAY 22 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0525 PM HAIL PLEASANT PLAIN 39.28N 84.11W
05/22/2011 E1.25 INCH WARREN OH PUBLIC
&&Local storm report, May 22, 5:45 PM EDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
545 PM EDT SUN MAY 22 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0540 PM HAIL N LEBANON 39.43N 84.21W
05/22/2011 E0.50 INCH WARREN OH NWS EMPLOYEE
&&
ANOVAKLocal storm report, May 22, 5:51 PM EDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
551 PM EDT SUN MAY 22 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0538 PM HAIL WHITE OAK 39.22N 84.61W
05/22/2011 E1.00 INCH HAMILTON OH TRAINED SPOTTER
&&
ANOVAKSpecial weather statement, May 22, 6:42 PM EDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
642 PM EDT SUN MAY 22 2011
KYZ100-OHZ081-082-088-222345-
LEWIS KY-ADAMS OH-PIKE OH-SCIOTO OH-
642 PM EDT SUN MAY 22 2011
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SCIOTO...PIKE...ADAMS
AND EASTERN LEWIS COUNTIES THROUGH 745 PM EDT...
AT 638 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE
EXTENDING FROM WEST UNION TO SANDY SPRINGS TO CAMP DIX...MOVING
NORTHEAST AT 40 MPH.
WIND GUSTS TO 40 MPH AND PENNY SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.
IN ADDITION...HEAVY RAIN CAN BE EXPECTED WITH THESE STORMS.
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...PEEBLES...PORTSMOUTH...
FRANKLIN FURNACE...ROSEMOUNT...NEW BOSTON...LUCASVILLE...
SCIOTODALE...WHEELERSBURG...PIKETON...SOUTH WEBSTER AND WAVERLY.
ALSO...GARRISON...BLUE CREEK...REXTON...TURKEY CREEK LAKE...
WAMSLEY...SAINT PAUL...FRIENDSHIP AND FIREBRICK ARE NEAR THE PATH OF
THIS LINE OF STRONG THUNDERSTORMS.
WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.
LAT...LON 3856 8334 3886 8366 3919 8306 3916 8278
3896 8280 3894 8275 3886 8276 3885 8265
3880 8265 3875 8266 3873 8269 3869 8269
3868 8276 3864 8276 3858 8284 3875 8288
3872 8302 3859 8307 3849 8318 3841 8324Local storm report, May 22, 6:51 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
651 PM EDT SUN MAY 22 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 PM TSTM WND DMG 2 S LYNCHBURG 39.22N 83.79W
05/22/2011 HIGHLAND OH LAW ENFORCEMENT
A FEW TREES DOWN
&&The office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 22, 2:45 PM EDT | Special Weather Statement | ILN | Brown | 30 min |
| May 22, 2:50 PM EDT | Special Weather Statement | ILN | Warren | 25 min |
| May 22, 3:13 PM EDT | Special Weather Statement | ILN | Warren | 32 min |
| May 22, 3:23 PM EDT | Severe Thunderstorm Warning | ILN | Clinton, Warren | 52 min |
| May 22, 3:26 PM EDT | Severe Thunderstorm Warning | ILN | Adams, Highland, Pike, Scioto | 49 min |
| May 22, 3:45 PM EDT | Special Weather Statement | ILN | Fayette | 30 min |
| May 22, 4:00 PM EDT | Severe Thunderstorm Warning | ILN | Fayette, Pickaway | 45 min |
| May 22, 4:07 PM EDT | Special Weather Statement | ILN | Butler | 23 min |
| May 22, 4:16 PM EDT | Severe Thunderstorm Warning | ILN | Butler, Hamilton, Warren | 44 min |
| May 22, 4:23 PM EDT | Severe Thunderstorm Warning | ILN | Pike, Ross | 52 min |
| May 22, 4:39 PM EDT | Severe Thunderstorm Warning | ILN | Adams | 36 min |
| May 22, 4:46 PM EDT | Severe Thunderstorm Warning | ILN | Butler, Hamilton, Warren | 44 min |
| May 22, 4:58 PM EDT | Severe Thunderstorm Warning | ILN | Butler, Warren | 32 min |
| May 22, 4:59 PM EDT | Severe Thunderstorm Warning | ILN | Hamilton | 46 min |
| May 22, 5:21 PM EDT | Severe Thunderstorm Warning | ILN | Butler, Hamilton, Warren | 39 min |
| May 22, 5:24 PM EDT | Severe Thunderstorm Warning | ILN | Clinton, Highland, Warren | 51 min |
| May 22, 5:45 PM EDT | Areal Flood Advisory | ILN | Butler, Hamilton, Warren | 3 hr |
| May 22, 6:11 PM EDT | Severe Thunderstorm Warning | ILN | Clinton, Fayette, Highland, Ross | 49 min |
| May 22, 6:42 PM EDT | Special Weather Statement | ILN | Adams, Pike, Scioto | 63 min |
| May 22, 6:47 PM EDT | Severe Thunderstorm Warning | ILN | Adams, Brown, Highland, Pike | 43 min |
| May 22, 6:56 PM EDT | Severe Thunderstorm Warning | ILN | Highland, Pike, Ross | 34 min |
| May 22, 7:43 PM EDT | Special Weather Statement | ILN | Hocking | 47 min |
Nearby
Severe Thunderstorm Warnings in Ohio, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.